MAUDE Adverse Event Report: APPLIED MEDICAL GTB17, ALEXIS CONTAINED EXTRACT SYS 5/BX; GCJ

APPLIED MEDICAL GTB17, ALEXIS CONTAINED EXTRACT SYS 5/BX; GCJ
Model Number GTB17
Medical Device Problem Codes Cut In Material (2454); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 02/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Total lap hysterectomy - "bag was used umbilical, shield was placed.During morcellation, the surgeon noticed damage to the bag.Unknown if caused by clamping or by a direct cut by a scalpel.Cut was several cm long, belowside the shield." type of intervention: re-operated on (b)(6) 2016.Patient status ok.Doing better (b)(6) 2016.
 
Additional Manufacturer Narrative
Investigation summary: the incident product was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.A review of the manufacturing records indicates this lot passed all manufacturing and quality inspections.  applied medical has reviewed the details surrounding the incident and related products.At this time, applied medical is unable to determine the cause of the event.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
GTB17, ALEXIS CONTAINED EXTRACT SYS 5/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5509323
Report Number2027111-2016-00234
Device Sequence Number10827057
Product Code GCJ
UDI-Device Identifier00607915134280
UDI-Public(01)00607915134280(17)180611(30)01(10)1248368
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K142427
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date06/11/2018
Device Model NumberGTB17
Device Catalogue Number101422701
Device Lot Number1248368
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2016
Supplement Report FDA Received Date05/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;